Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorCohen, S.-
dc.contributor.authorElliott, R.-
dc.identifier.citationAnnals of Applied Probability, 2010; 20(1):267-311-
dc.description.abstractMost previous contributions to BSDEs, and the related theories of nonlinear expectation and dynamic risk measures, have been in the framework of continuous time diffusions or jump diffusions. Using solutions of BSDEs on spaces related to finite state, continuous time Markov chains, we develop a theory of nonlinear expectations in the spirit of [Dynamically consistent nonlinear evaluations and expectations (2005) Shandong Univ.]. We prove basic properties of these expectations and show their applications to dynamic risk measures on such spaces. In particular, we prove comparison theorems for scalar and vector valued solutions to BSDEs, and discuss arbitrage and risk measures in the scalar case.-
dc.description.statementofresponsibilitySamuel N. Cohen and Robert J. Elliott-
dc.publisherInst Mathematical Statistics-
dc.rights© Institute of Mathematical Statistics, 2010-
dc.subjectBackward stochastic differential equation-
dc.subjectMarkov chains-
dc.subjectnonlinear expectation-
dc.subjectdynamic risk measures-
dc.subjectcomparison theorem-
dc.titleComparisons for backward stochastic differential equations on Markov chains and related no-arbitrage conditions-
dc.typeJournal article-
Appears in Collections:Aurora harvest
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.